The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 39 NO.2 / (2004))
A selection theorem for simplex-valued maps
Ivan Ivan$\check{s}$i$\acute{c}$, Leonard R. Rubin,
Pages. 331-333
Abstract
Contents 1.Introduction
2.Proof of Theorem
Key words Contiguous functions, continuous function, hereditarily paracompact, polyhedron, selection, simplex, simplicial complex, stratifiable space
Mathmatical Subject Classification 54C65, 54C05, 54E20